# SDR 99T64R501EWA

- Difficulty date: November 22, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 3751693501
- Condition: Cracked
- Location: Te Flap
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, RIGHT WING FLAP STATION 410 STOP FITTING CRACKED.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-3-0.  (M)
